# SDR DALA2024041604490

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197 S33-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 AFT CARGO INTERNAL SKIN FOUND CORROSION AT STA1197+ 110 BETWEEN S33R TO S34R. CORRECTIVE ACTION: THE DAMAGE AREA REPAIRED AS PER PRI 566933-14 REV 0.COMPARED AND COMPLIED WITH ER/A 566933-14 (0294385)
